# SDR 9625599954

- Difficulty date: November 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921RW
- Make and model: Doug DC-9-31
- Aircraft serial: 47164
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

GENERATOR OFF AND AC BUS OFF LIGHTS ILLUMINATED AT BEGINNING OF TAKEOFF ROLL.  CREW ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED RIGHT GENERATOR, CSD AND CSD OIL COOLER AND OPERATIONAL CHECK LEAK CHECK NORMAL.
